# SDR FDEA2019101092524

- Difficulty date: October 9, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 84,310 hours, 17,283 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ABA768419
- Condition: Corroded
- Location: Bs 430
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN SEAT TRACK AT BS 430, RBL 27.5 WAS FOUND WITH CORROSION.  THE SEAT TRACK WAS REWORKED IAW DRAWING ABA7684,  REVISION G, AND THE CORROSION WAS FOUND EXFOLIATED AND EXCEEDED LIMITS IAW SRM 53-00-52-1A, FIGURE 101, ALLOWABLE DAMAGE 1.  THE SEAT TRACK WAS REMOVED AND REPLACED FROM BS 421 TO EXISTING SPLICE BS 485 IAW SRM 51-31-01-0G . THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
